Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 20, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 22, 2015, 10:38 AM CDT for 6 counties in Wisconsin. It was in force for 53 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2015, 10:38 AM CDT (15:38 UTC)
- Expired
- Jun 22, 2015, 11:31 AM CDT
- In force
- 53 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 29 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 10:45 AM CDT | TSTM WND DMG | Watertown, WI | LARGE TREE LIMB DOWN AT THE CORNER OF 5TH AND DODGE ST. RELAYED VIA FACEBOOK. |
| Jun 22, 10:58 AM CDT | TSTM WND GST 45 | Nws Milwaukee/Sullivan, WI | WIND MEASURED AT THE WEATHER SERVICE OFFICE |
| Jun 22, 11:04 AM CDT | TSTM WND DMG | 3 S Muskego, WI | LARGE TREE SNAPPED ON MUSKEGO DAM ROAD IN EXTREME SOUTHEAST WAUKESHA COUNTY. TIME ESTIMATED FROM RADAR. RELAYED VIA TWITTER. |
| Jun 22, 11:04 AM CDT | TSTM WND DMG | Waukesha, WI | TWO FOOT DIAMETER TREE SNAPPED. TIME ESTIMATED BY RADAR. RELAYED VIA FACEBOOK. |
| Jun 22, 11:15 AM CDT | TSTM WND DMG | 4 Nw Milwaukee, WI | TWO LARGE TREE BRANCHES DOWN AT 42ND AND BEETHOVEN. TIME ESTIMATED FROM RADAR. RELAYED VIA TWITTER. |
| Jun 22, 11:17 AM CDT | TSTM WND GST 51 | Milwaukee International, WI | |
| Jun 22, 11:19 AM CDT | TSTM WND DMG | 7 Sw Milwaukee, WI | 12-14 INCH DIAMETER TREE ACROSS ROAD AT 92ND AND WILUR. |
| Jun 22, 11:19 AM CDT | TSTM WND GST 50 | 3 E Waukesha, WI | |
| Jun 22, 11:20 AM CDT | TSTM WND DMG | 1 W Greendale, WI | TREE WAS UPROOTED AND MANY SMALL BRANCHES WERE DOWN. A FEW LARGE BRANCHES 3 TO 4 INCHES IN DIAMETER WERE ALSO DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 9:39 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1783 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265
WUUS53 KMKX 221538
SVRMKX
WIC055-059-079-101-127-133-221645-
/O.NEW.KMKX.SV.W.0020.150622T1538Z-150622T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1038 AM CDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN...
WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
MILWAUKEE COUNTY IN SOUTHEASTERN WISCONSIN...
RACINE COUNTY IN SOUTHEASTERN WISCONSIN...
KENOSHA COUNTY IN SOUTHEASTERN WISCONSIN...
WAUKESHA COUNTY IN SOUTHEASTERN WISCONSIN...
* UNTIL 1145 AM CDT
* AT 1037 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MARKESAN TO NEAR JEFFERSON TO NEAR ROCKTON...
MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WHITEWATER AND JEFFERSON AROUND 1040 AM CDT.
PALMYRA AROUND 1045 AM CDT.
DOUSMAN AROUND 1050 AM CDT.
WALES AND NORTH PRAIRIE AROUND 1055 AM CDT.
WAUKESHA...PEWAUKEE...MUKWONAGO...SHARON AND DARIEN AROUND 1100 AM
CDT.
NEW BERLIN...DELAVAN LAKE...WALWORTH...FONTANA-ON-GENEVA LAKE AND
BIG BEND AROUND 1105 AM CDT.
MUSKEGO...ELM GROVE...WILLIAMS BAY AND COMO AROUND 1110 AM CDT.
WEST ALLIS...GREENFIELD...GREENDALE...HALES CORNERS AND LAKE GENEVA
AROUND 1115 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KANSASVILLE...FRANKLIN...WATERFORD...MILLARD...LAKE LAC LA BELLE...
FRANKSVILLE...BURLINGTON...MAPLETON...HONEY CREEK AND GENESEE.
PEOPLE ATTENDING CYLING CLASSIC IN WAUKESHA SHOULD SEEK SAFE SHELTER
IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS LAFAYETTE COUNTY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4284 8877 4284 8880 4320 8881 4319 8789
4302 8790 4296 8785 4285 8783 4278 8775
4261 8782 4249 8780 4250 8878
TIME...MOT...LOC 1537Z 268DEG 50KT 4374 8903 4296 8873 4251 8914
HAIL...<.75IN
WIND...70MPH
$$
MARQUARDT3 follow-up statements
181
WWUS53 KMKX 221602
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 AM CDT MON JUN 22 2015
WIC055-059-079-101-127-133-221645-
/O.CON.KMKX.SV.W.0020.000000T0000Z-150622T1645Z/
JEFFERSON WI-WALWORTH WI-MILWAUKEE WI-RACINE WI-KENOSHA WI-
WAUKESHA WI-
1102 AM CDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR EASTERN JEFFERSON...WALWORTH...MILWAUKEE...RACINE...KENOSHA AND
WAUKESHA COUNTIES...
AT 1101 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WEST BEND TO HALES CORNERS TO NEAR BROWNS LAKE TO
HARVARD...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAUKESHA...MILWAUKEE...BURLINGTON...RACINE...KENOSHA...BROOKFIELD.
PEOPLE ATTENDING CYCLING CLASSIC IN WAUKESHA SHOULD SEEK SAFE
SHELTER IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4284 8877 4284 8880 4320 8881 4319 8789
4302 8790 4296 8785 4285 8783 4278 8775
4261 8782 4249 8780 4250 8878
TIME...MOT...LOC 1601Z 263DEG 54KT 4342 8823 4294 8804 4266 8822 4243
8863
HAIL...<.75IN
WIND...60MPH
$$
JTS326
WWUS53 KMKX 221613
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1113 AM CDT MON JUN 22 2015
WIC055-221621-
/O.CAN.KMKX.SV.W.0020.000000T0000Z-150622T1645Z/
JEFFERSON WI-
1113 AM CDT MON JUN 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4319 8838 4319 8789 4302 8790 4296 8785
4285 8783 4278 8775 4261 8782 4249 8780
4250 8849
TIME...MOT...LOC 1611Z 258DEG 55KT 4330 8800 4295 8784 4267 8800 4248
8843
$$
WIC059-079-101-127-133-221645-
/O.CON.KMKX.SV.W.0020.000000T0000Z-150622T1645Z/
WALWORTH WI-MILWAUKEE WI-RACINE WI-KENOSHA WI-WAUKESHA WI-
1113 AM CDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR EASTERN WALWORTH...MILWAUKEE...RACINE...KENOSHA AND WAUKESHA
COUNTIES...
AT 1111 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CEDARBURG TO CUDAHY TO NEAR UNION GROVE TO HEBRON...
MOVING EAST AT 65 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING TREE
AND POWER LINE DAMAGE...INCLUDING IN FORT ATKINSON.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...MILWAUKEE...BROWN DEER...
BURLINGTON...KENOSHA...RACINE...WAUKESHA.
PEOPLE ATTENDING CYCLING CLASSIC IN WAUKESHA SHOULD SEEK SAFE
SHELTER IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4319 8838 4319 8789 4302 8790 4296 8785
4285 8783 4278 8775 4261 8782 4249 8780
4250 8849
TIME...MOT...LOC 1611Z 258DEG 55KT 4330 8800 4295 8784 4267 8800 4248
8843
HAIL...<.75IN
WIND...60MPH
$$
JTS896
WWUS53 KMKX 221631
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1131 AM CDT MON JUN 22 2015
WIC059-079-101-127-133-221640-
/O.CAN.KMKX.SV.W.0020.000000T0000Z-150622T1645Z/
WALWORTH WI-MILWAUKEE WI-RACINE WI-KENOSHA WI-WAUKESHA WI-
1131 AM CDT MON JUN 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WALWORTH...
MILWAUKEE...RACINE...KENOSHA AND WAUKESHA COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4319 8838 4319 8789 4302 8790 4296 8785
4285 8783 4278 8775 4261 8782 4249 8780
4250 8849
TIME...MOT...LOC 1628Z 268DEG 50KT 4330 8800 4295 8784 4267 8800 4248
8843
$$
JTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:14 AM CDT, 5 hours 24 minutes earlier.
Area forecast discussion, Jun 22, 5:14 AM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
514 AM CDT MON JUN 22 2015
.SHORT TERM...
TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.
MAIN FORECAST ISSUE IS TIMING/OCCURRENCE OF POTENTIALLY SEVERE
THUNDERSTORMS OVER THE AREA TODAY/TONIGHT. MCS OVER THE
DAKOTAS...RIDING ON STRONG THERMAL/MOISTURE ADVECTION AHEAD OF SHORT
WAVE IN ERN MONTANA...EVOLVING AS EXPECTED WITH NW TO SE ORIENTED
WARM FRONT OVER IOWA BEGINNING TO LIGHT UP AS EASTERN FLANK OF
STRENGTHENING LOW-LEVEL JET BEGINS TO IMPINGE ON THE BOUNDARY.
WILL HAVE CATEGORICAL POPS AS ARF/ARW...WRF/NAM...HRRR AND SPC 4KM
WRF ALL SIMILAR TO MAIN OPERATIONAL MODELS IN LIFTING WARM FRONTAL
SHOWERS/STORMS INTO SW CWA BETWEEN 10Z AND 12Z...FOLLOWED BY THE MCS
BETWEEN 12Z AND 15Z...AND ZIPPING THROUGH SRN WI BY 18Z. HAVE CHANCE
OF SEVERE AS MODEL TREND IS TO WEAKEN LINE AS IT MOVES ACROSS
FORECAST AREA...THOUGH ELEVATED INSTABILITY AND DEEP LAYER SHEAR
WOULD SUPPORT DAMAGING WIND GUSTS AND LARGE HAIL IF LINE MAINTAINS
STRENGTH ACROSS CWA.
QUESTION BECOMES LOCATION OF SUBSEQUENT RE-DEVELOPMENT THIS
AFTERNOON AND EVENING WITH LOCATION OF OUTFLOW FROM MCS BEING A
FOCUS AS WELL AS APPROACHING COLD FRONT. ROBUST WARM AIR ADVECTION
DRIVING CURRENT MCS WILL ALSO CAP ATMOSPHERE UNTIL MID-LEVEL COOLING
WITH SHORT WAVE TROUGH BEGINS TO MOVE IN LATE THIS AFTERNOON.
VARIOUS MODELS SOLUTIONS FOCUSING REDEVELOPMENT OVER SRN WI...OR
JUST TO THE SOUTH. AGAIN THE OCCURRENCE OF SEVERE WILL BE PREDICATED
ON OVERCOMING CAP EARLY ENOUGH ALONG FRONT AS IT MOVES THROUGH
FORECAST AREA. SHOWERS AND STORMS WILL CLEAR TO THE SOUTHEAST WITH
THE FRONT BY MID-EVENING.
.LONG TERM...
TUESDAY... FORECAST CONFIDENCE HIGH.
QUIET WEATHER WITH MOSTLY CLEAR SKIES WILL PREVAIL FOR A DAY WITH
ZONAL FLOW ALOFT AND DRY AIR OVER THE REGION. WINDS WILL BE LIGHT...
SO EXPECT A LAKE BREEZE TO DEVELOP BY LATE MORNING. STILL... HIGHS
SHOULD MAKE THEIR WAY INTO THE UPPER 70S TO AROUND 80.
WEDNESDAY THROUGH THURSDAY... FORECAST CONFIDENCE MEDIUM.
A WARM FRONT WILL APPROACH SOUTHERN WI ON WED AS A MID LEVEL
SHORTWAVE AND THE RIGHT ENTRANCE REGION OF AN UPPER JET MOVE THROUGH
THE UPPER MIDWEST. THIS WILL CREATE SHOWER AND THUNDERSTORM CHANCES
MAINLY ALONG THE WARM FRONT OVER NORTHERN IL... BUT THERE IS A
CHANCE THAT SOME OF THAT CONVECTION COULD SPILL OVER INTO SOUTHERN
WI DEPENDING ON THE PLACEMENT OF THAT WARM FRONT. THE NAM CONTINUES
TO PLACE THE QPF MAX FARTHEST NORTH OF ALL THE MODELS WHILE THE
ECWMF IS FARTHEST SOUTH. THE NAM HAS ALSO HAD A CONSISTENT NORTHWARD
BIAS FOR QPF... SO OPTED TO LEAN TOWARD THE SOUTHERLY AND DRIER
SOLUTIONS FOR SOUTHERN WI.
FRIDAY THROUGH SUNDAY... FORECAST CONFIDENCE MEDIUM.
THE ECWMF CHANGED ITS TUNE AND NOW KEEPS NEXT WEEKEND FAIRLY DRY
ACROSS SOUTHERN WI UNDER A MID LEVEL LONGWAVE TROUGH OVER THE GREAT
LAKES/EASTERN CONUS. THE GFS IS SHOWING A SIMILAR SOLUTION BUT SPITS
OUT LIGHT QPF HERE AND THERE ALONG WEAK SURFACE BOUNDARIES AND
ENHANCED SHORTWAVE ENERGY ROLLING THROUGH WI. REDUCED OVERALL PRECIP
CHANCES FOR THIS PERIOD. HIGH TEMPS SHOULD BE AROUND 80 WHICH IS
AVERAGE FOR THIS TIME OF YEAR.
&&
.AVIATION/12Z TAFS/...
LEADING THUNDERSTORM CELLS ALONG SURFACE WARM FRONT WILL MOVE
INTO FAR WESTERN CWA AROUND 1230Z...WITH SEVERE THUNDERSTORM
COMPLEX ENTERING SW MINNESOTA EXPECTED TO REACH CWA AROUND 14Z.
LOOK FOR STRONG STRAIGHT-LINE WINDS UP TO 45 KTS AND HEAVY
DOWNPOURS...WITH A CHANCE FOR HAIL...ALONG WITH MVFR CIGS AND IFR
VSBYS AS THIS COMPLEX CROSSES SRN WI BETWEEN 14Z AND 17Z.
A BREAK BEHIND THIS LINE WITH VFR CONDITIONS...AND SOUTH WINDS
GUSTING TO 25 KNOTS. ANOTHER GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS WITH AT LEAST MVFR CIGS/VSBYS LATER THIS AFTERNOON
AND EVENING WITH COLD FRONT CROSSING STATE. POTENTIAL FOR SEVERE
WILL HINGE ON HOW FAST ATMOSPHERE RECOVERS FROM EARLIER CONVECTION
AHEAD OF FRONT.
COLD FRONT CLEARS SOUTH CENTRAL WISCONSIN BY 02Z AND THE EAST BY
04Z WITH VFR CONDITIONS THROUGH THE REST OF THE FORECAST.
&&
.MARINE...
NO CHANGE TO START/END TIMES OF SMALL CRAFT ADVISORY WITH GRADIENT
TIGHTENING AS LOW APPROACHES WESTERN GREAT LAKES. SOME CONCERN
FOR GALE FORCE GUSTS...BUT NEAR SURFACE STABILITY OVER THE COOLER
WATERS WILL LIMIT DOWNWARD MOMENTUM TRANSFER SO HAVE MENTIONED
GUSTS TO 30 KNOTS FOR NOW. WAVE WILL BUILD TO 3 TO 5 FEET...WITH
SOME 4 TO 6 FOOT WAVES POSSIBLE OFF OF SHEBOYGAN COUNTY.
THUNDERSTORM COMPLEX ENTERING WESTERN MN/NW IOWA WILL REACH THE
NEARSHORE WATERS AROUND 16Z...BRINGING THE THREAT OF STRONG
STRAIGHT-LINE WINDS AND POSSIBLY SOME HAIL...POSSIBLY AT SEVERE
LEVELS IF IT MAINTAINS IT STRENGTH. THERE WILL BE A BREAK FROM
THE SHOWERS AND STORMS EARLY IN THE AFTERNOON...WITH ANOTHER
CHANCE FOR SHOWERS AND STORMS AHEAD OF A COLD FRONT THAT REACHES
THE NEARSHORE WATERS BETWEEN 00Z AND 03Z.
&&
.BEACHES...
BEACH HAZARD STATEMENT IN EFFECT AS GUSTY SOUTH WINDS BRING THE
HIGHEST WAVES...AND A HIGH SWIM RISK TO THE BEACHES OF SHEBOYGAN
COUNTY INTO THIS EVENING. A MODERATE SWIM RISK WILL EXIST FOR THE
REMAINING BEACHES OF SOUTHERN WISCONSIN.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...BEACH HAZARDS STATEMENT FROM 1 PM CDT THIS AFTERNOON THROUGH
THIS EVENING FOR WIZ052.
LM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS
EVENING FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...REM
TUESDAY THROUGH SUNDAY...MRCHazardous weather outlook, Jun 22, 4:32 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 432 AM CDT MON JUN 22 2015 WIZ046-047-051-052-056>060-062>072-231100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 432 AM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN WISCONSIN TODAY INTO THIS EVENING AS A STRONG WARM FRONT FOLLOWED BY A COLD FRONT MOVES ACROSS THE STATE. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS LIKELY TO SWEEP FROM WEST TO EAST ACROSS SOUTHERN WISCONSIN FROM MID-MORNING INTO THE EARLY AFTERNOON. WIDESPREAD DAMAGING WINDS IS THE PRIMARY CONCERN WITH THIS LINE OF STORMS WITH A SMALLER THREAT OF LARGE HAIL AND ISOLATED TORNADOES WITH IT. SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR THEM TO BECOME SEVERE. THERE IS A HIGH SWIM RISK THIS AFTERNOON INTO THE EARLY EVENING FOR THE LAKE MICHIGAN BEACHES OF SHEBOYGAN COUNTY. THERE IS A MODERATE SWIM RISK SOUTH OF THERE TO NEAR WINTHROP HARBOR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE SMALL CHANCES OF THUNDERSTORMS FROM WEDNESDAY THROUGH SATURDAY DUE TO THE CLOSE PROXIMITY OF FRONTS TO THE REGION AND LOW PRESSURE AREAS MOVING FROM CANADA TO WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND THIS EVENING. LMZ643>646-231100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 432 AM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN WISCONSIN AND LAKE MICHIGAN TODAY AND THIS EVENING AS A STRONG WARM FRONT FOLLOWED BY A COLD FRONT MOVES ACROSS THE REGION. DAMAGING WINDS...LARGE HAIL...AND ISOLATED WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE SMALL CHANCES OF THUNDERSTORMS FROM WEDNESDAY THROUGH SATURDAY DUE TO THE CLOSE PROXIMITY OF FRONTS TO THE REGION AND LOW PRESSURE AREAS MOVING FROM CANADA TO WISCONSIN. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 22, 7:35 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 735 AM CDT MON JUN 22 2015 WIZ056-062-063-067-068-221345- SAUK-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON... DARLINGTON...MONROE 735 AM CDT MON JUN 22 2015 ...LINE OF STRONG THUNDERSTORMS APPROACHING... A FAST-MOVING LINE OF THUNDERSTORMS IS APPROACHING THE WESTERN- MOST COUNTIES OF SOUTH CENTRAL WISCONSIN. THE LINE IS EXPECTED TO REACH WESTERN SAUK...IOWA AND LAFAYETTE COUNTIES AROUND 9 AM. THIS LINE WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO 50 MPH. THE STRONGEST SEGMENT OF THE LINE IS EXPECTED TO MOVE ACROSS SOUTHERN SAUK...IOWA AND LAFAYETTE COUNTIES BETWEEN 9 AM AND 920 AM...AND REACH A DE FOREST...MONTICELLO TO BROWNTOWN LINE AROUND 930 AM. REM
Local storm report, Jun 22, 9:44 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
944 AM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM TSTM WND GST MINERAL POINT AIRPORT 42.89N 90.23W
06/22/2015 M51 MPH IOWA WI AWOS
MEASURED TSTM WND OF 59 MPH AT AIRPORT
&&
RSCHAARLocal storm report, Jun 22, 9:50 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 AM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM TSTM WND DMG DARLINGTON 42.68N 90.12W
06/22/2015 LAFAYETTE WI 911 CALL CENTER
SHERIFF OFFICE REPORTS NUMEROUS TREES AND POWER LINES
DOWN THROUGH OUT THE ENTIRE COUNTY
&&
RSCHAARLocal storm report, Jun 22, 10:18 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1018 AM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 AM TSTM WND GST NEW GLARUS 42.81N 89.63W
06/22/2015 M49 MPH GREEN WI CO-OP OBSERVER
&&
RSCHAARThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:02 PM CDT | Beach Hazards Statement | MKX | Sheboygan | 19 hr |
| Jun 22, 9:00 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green, Iowa, Lafayette, Rock and 1 more | 60 min |
| Jun 22, 9:44 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 22, 9:58 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Green, Iowa, Jefferson and 4 more | 62 min |
| Jun 22, 12:46 PM CDT | Special Marine Warning | MKX | 119 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.